# SDR MWEA98274

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Clip
- Condition: Corroded
- Location: Aft Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PRESSURE BULKHEAD VENTRAL DOOR JAMB LOWER RT TEE ANGLE ABOVE GUSSETT AND RT TEE CLIP INBOARD OF GUSSET AROUND FASTENERS HAS CORROSION.  MTC REMOVED CORROSION.
